MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 662878
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that carryover was observed on patient samples during use with the bd facslyric¿.The following information was provided by the initial reporter: patient sample checklist: are there erroneous results on patient samples from diagnostic test? no.Called and spoke with customer and customer stated that they were patient samples but they detected the issue right away and stopped using this lyric.No false results were reported to patients or doctors as a result of this issue.It was reported by the customer that carry over of samples.Sit flush may not be functioning properly.No false resolves were reported to patients or doctors.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.G.5.Pma / 510(k)#: k170974 g.5.Pma / 510(k)#: k201814.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated: g.1.Reporting office: becton dickinson and company bd biosciences.G.2.Reporting office contact: (b)(6) - mdr.G.4.Manufacturing site contact: (b)(6) - mdr.H.6.Investigation summary: based on the investigation results, the complaint was confirmed and the potential cause of the customer experiencing carryover issues on the facslyric was determined to be plugged sit assembly.Fse performed system checks including a sit flush, p2 and v8 assembly.Fse then removed and cleaned& flushed the sit assembly.Afterwards, the instrument is functioning as expected.No one was harmed or injured, and no medical diagnosis was performed due to any incorrect results.The safety risk of this hazard has been identified to be within the acceptable level.Complaints received for this device will continue to be tracked and trended.Information will be captured on trend reports and monitored to determine if further action is needed.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17637991
Report Number2916837-2023-00172
Device Sequence Number6481224
Product Code OYE
UDI-Device Identifier00382906628787
UDI-Public00382906628787
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number662878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown